MAUDE Adverse Event Report: TELEFLEX MEDICAL ESY-TAP LEG BG W/18 PVC TUBING

TELEFLEX MEDICAL ESY-TAP LEG BG W/18 PVC TUBING
Catalog Number 453932
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review could not be completed as no lot number was provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that "patient said he got blood clots while using leg bags and they broke.Patient said the blood clot got stuck at top hose attached to leg bag and he used garden wire to try and get it unstuck, and the hose broke.Patient states bottom nozzle too tight to open.No medical intervention was reported".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.See associated mdrs #3011137372-2023-00211 and 3011137372-2023-00212.

Brand Name
ESY-TAP LEG BG W/18 PVC TUBING
Common Device Name
ESY-TAP LEG BG W/18 PVC TUBING
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
MDR Report Key17596064
Report Number3011137372-2023-00214
Device Sequence Number7420352
Product Code FAQ
UDI-Device Identifier14026704645753
UDI-Public14026704645753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number453932
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date08/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown